How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask wieyedoc Your Own Question
wieyedoc
wieyedoc, Board Certified MD
Category: Neurology
Satisfied Customers: 14153
Experience:  Over two decades of clinical practice. Completed a medical internship in New York City
48069651
Type Your Neurology Question Here...
wieyedoc is online now

I have Multiple Sclerosis and take Stemetil (

Customer Question

Hi, I have Multiple Sclerosis and take Stemetil (
Prochlorperazine) as and when for vertigo. I’m due to travel soon and take Stugeron (Cinnarizine) which for the most part, prevents travel sickness and any vertigo. Just recently, I’ve still felt nauseous when taking Stugeron as my vertigo is more troublesome than normal and so I wondered if I can take Stemetil too? Not at the same time, but after a few hours into the journey if needed? I’m aware it might make me more sleepy but if that’s the only interaction, I can cope with that if it prevents me from being ill. Thank you
Submitted: 1 month ago.
Category: Neurology
Expert:  wieyedoc replied 1 month ago.

Hi. My name is***** have over two decades of experience, and I'm online and available to help you today.

We can also chat by hone and skype.

Expert:  wieyedoc replied 1 month ago.

You should be OK.
That being said you should talk to your prescribing doctor, who knows you best, ***** ***** be on the safe side.

Does this make sense to you?

It's safe for you to press the positive feedback button now if you so desire. And, never fear, even after you press that button I'll still be right here to continue helping you, but, as I do work for tips, I want to make sure you are happy before rating me.

Dr. Rick MD FACS